# SDR CALA0200549

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT BS 967, RBL 46. OLD TOP CHORD REPAIR EXISTS FROM LBL 43 TO RBL 43. FLOORBEAM REPAIRED IAW ECRA 5311-01142. TOP CHORD REPLACED FROM LBL 43 TO R/H EXTREMITY AT FRAME.
